Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/45886
標題: (Water Resources Research, 30(6):1897-1906)Genetic Algorithm Solution of Groundwater Management Models
作者: D.C.McKinney
M-D. Lin
關鍵字: Genetic Algorithm Solution
Groundwater Management Models
出版社: US:American Geophysical Union
URI: http://hdl.handle.net/11455/45886
ISSN: 0043-1397
Appears in Collections:環境工程學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.